# SDR UPS05444385

- Difficulty date: April 11, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480-485, RBL 47 SEAT TRACK CROWN CORROSION FOUND.  CORROSION BLEND OUT 0.030 INCH BY 1 INCH BY 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS 480-530 RBL 47 INCH SEAT TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
